Pacific Journal of Mathematics

The four-person constant-sum games; Discriminatory solutions on the main diagonal.

Guillermo Owen

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 461-480.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976440

Mathematical Reviews number (MathSciNet)
MR0270760

Zentralblatt MATH identifier
0205.23202

Subjects
Primary: 90.70

Citation

Owen, Guillermo. The four-person constant-sum games; Discriminatory solutions on the main diagonal. Pacific J. Math. 34 (1970), no. 2, 461--480. https://projecteuclid.org/euclid.pjm/1102976440


Export citation

References

  • [1] M. Hebert, The doubly discriminatorysolutions of the four-personconstant-sum games, Ann. of Math. Studies 40 (1964), 345-377.
  • [2] G. Owen, Discriminatory solutions of n-person games, Proc. Amer. Math. Soc. 17 (1966), 653-657.
  • [3] L. S. Shapley, Notes on n-person games VI: On solutions that exclude one of more players, RAND Corporation, RM-2533, 1960.
  • [4] J. Von Neumann and 0. Morgenstern, The theory of games and economicbehavior* Princeton, 1944, 1947,1953.